| Model Number |
G50624 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
The stent did not come out of the catheter properly, hence could not be deployed.What was the target location of the stent? biliary duct details of the wire guide used (name, diameter)? viziglide 0.025 inch did the patient exhibit difficult anatomy? no were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? no if additional intervention was performed, was it during the same procedure as the device failure or was it scheduled for another day, no completed in the same day.Was resistance encountered when advancing the delivery system to the target location? no if resistance was felt how did the physician deal with the resistance encountered? n/a was a stent previously placed at the same or adjacent location? same location.Was the stent being placed through the side wall of a previously placed stent? no the complaint description states that the stent could not be deployed.What action was taken by the physician after this issue was encountered? the compliant stent was discarded & the procedure was completed with a competitor stent.
Event or Problem Description
Supplemental report is being submitted as a cancellation report following the completion of the investigation on 20 jun 2025 as the complaint no longer meets the description of a reportable incident.Fda mdr reporting not required: the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.No reporting malfunction precedence exists for this complaint event for this product family.No risk of failure mode indicates no potential for serious injury if the malfunction were to recur.No adverse effect to the patient was reported as occurring.
Additional Manufacturer Narrative
Supplemental report is being submitted as a cancellation report following the completion of the investigation on 20 jun 2025 as the complaint no longer meets the description of a reportable incident.Fda mdr reporting not required: the event does not meet the criteria of an fda ¿serious injury¿ report or ¿malfunction¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.No reporting malfunction precedence exists for this complaint event for this product family.No risk of failure mode indicates no potential for serious injury if the malfunction were to recur.No adverse effect to the patient was reported as occurring device evaluation: the device evaluation could not be completed as the zilbs-635-10-8 device of c1943407 lot number or photographic evidence of the device was not returned for evaluation.Manufacturing records: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Review historical data: the review of relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and/label: the notes section of the instructions for use, ifu0065 which accompanies this device instructs the user to; "visually inspect the device with particular attention to kinks, bends or breaks.If an abnormality is detected that would prohibit proper working condition, do not use the device¿ and ¿the delivery system accepts a.035 inch wire guide¿.As per one of the answers to the additional questions a 0.025 inch wire guide was used.There is evidence to suggest that the customer did not follow the instructions for use in relation to the wire guide (ifu0065).As per section 6.6.3 of d00348426 rev007 these events will be documented in the pms log.Image review: an image was not returned for evaluation.Root cause analysis: a definitive root cause could not be determined from the available information.Although the answer to one of the additional questions states that the patient¿s anatomy was not tortuous it is possible that it may have been slightly tortuous which could have caused some resistance leading to stent deployment difficulty.It is also possible that if the device was bent around a tight angle in the patient¿s anatomy during attempted deployment which also may also have contributed to this occurrence.Summary: complaint is confirmed based on customer and/or rep testimony.No patient outcome information was shared.The compliant stent was discarded and the procedure was completed with a competitor stent.Complaints of this nature will continue to be monitored for similar event.